Home, About, Contact Us, FAQ

Has anyone came off of invega sustenna?


#574

@Gilbezr yes after it left body feel back. More motivation Healthy Libido- No dysfunction


#575

My mom thinks the same, that I’m not as limited as I say I am because of this medicine and stuff. It makes me so mad bc It makes teaching out useless. What helped is when I read my mom posts on this site when u type Invega in the search bar.

And hey I have a quick question- one of the reasons I hate this med the most is it makes me eyes look really weird. I look like I’m almost surprised all the time, it’s weird. And my face is always blank. I just got my haircut and I hated sitting there in front of a mirror bc i had to act interested in what the woman was saying and the whole time I was like “what has this med done to me, my face looks so blank- my eyes most of all look like I’m on drugs… but not a good one…”


#576

Wow I know exactly what you mean it makes you look sort of zombiefied. So frustrating!

Do you think your testosterone is low? I feel mine is I have no motivation to do the simplest things. No libido or nothing man I just can’t deal with this!


#577

I hear that. It is very hard to deal with. Minutes seem like hours. I can’t wait to be past this.


#578

Yea my testosterone has to be low, I can just tell. I can’t even maintain an erection dude hah.

I think it’s bc it raises your prolactin- even my primary doctor was worried about it for me. And it’s weird bc whenever I workout it makes my nipples hurt SOOO bad. These are also all the embarassing side effects that I can’t talk about. And I don’t know what I can do to get energy anymore bc it feels like it did when I had the shot and it’s literally been almost 5 or 6 months since our last one so I can’t even force myself to do the most trivial things. I did the math and there’s still about 5 mg of the med in my body (my last shot was 39 mg) and I just can’t even comprehend why the dosages they administer are so high bc whatever is in me now is literally still TOO much. Idk what to do dude, it makes me feel so alienated from the world when I see everyone else moving on with life and on top of that today is a bad day bc I thought by May it would start to get better but I literally feel the same as I did in January or February. I do feel a little bit better than I did when I was on the shot but only a little bit. With so much time that has passed don’t u think things should be getting better? I still look medicated and that’s the worst, like I don’t even appear normal like other people, and that’s how I measure myself by atleast being able to appear normal despite what it’s like on the inside…


#579

It really does suck to see everyone moving on and enjoying their lives. It makes me feel so alienated I find myself looking st everyone else thinking that I’m the only one in the world going through this & that they are so lucky that they didn’t receive the injections.

But bro at least you are going to the gym, I don’t have the will power to go to the gym or even maintain my houselhold (laundry cleaning showering). The shot has caused me to go into a deep depression, I look a mess, place looks a mess and I’m not able to push through like I normally can. But it sucks that you are still experiencing those side affects. And you’re right it’s been 6 months and I don’t feel any better. Maybe a slight bit better but not enough for me to really tell a significant difference. I judge myself by ability to get going and I have not had the ability to get going not even the slightest.


#580

I feel the same way but know you ARE NOT alone. It’s gonna be OK. This is beyond difficult to get threw but we’ll do it. One day this hell will b a memory. I’m counting down the days.


#581

Really are you not able to take care of yourself like normally? I find this so frustrating bro. Are you able to go to work?


#582

No. I don’t do anything. I literally sit on my couch on my phone all day and night. It’s such a boring life. I’m just trying to go with the flow till this passes. My husband takes care of me.


#583

Well at least you have someone to take care of you. I hope we all pull through this and become like our old selves.


#584

I keep reading up about Invega and now it almost puts me in a worse mood. I need to stop. But some places say it’ll be like 8 months instead of 6 to feel a difference. Truthfull I think it’ll be a year for me. I hate it.

Because of what this drug did to me I’m deathly afraid to ever go to a hospital again. Knowing that they can give u a shot that ruins your life is the reason I will never be honest about any symptoms that could even get close to making them want to put me in one. To them I’m never suicidal and have absolutely no symptoms except the issues that I say are related to the Invega. In real life this drug made me suicidal every day to the point that I started writing a list of the people I wanted to write letters to before I killed my self. I’m better now but it’s like SOOO bad. I know it will pass but the scary stories about pepeople never getting better are what make me feel like it may be the case for me. And every day I’m on the couch or in my bed. Smoking weed helps a little bit but not much. I just focus on losing weight bc I have an unrealistic idea that if I look like the way I used to before Invega that I’ll atleast appear ok. But the worst are my eyes dude, they look half surprised all the time that my aunts twins barely feel comfortable looking at me- their eyes dart away the way they would when ur talking to someone with a lazy eye and u don’t know which one to look at. That’s what makes me feel like ■■■■ is that on the surface AND deep down it’s as bad as it looks. I can’t live independently anymore, my parents take care of me like the guy that takes care of u. And it sucks bc I just feel so ashamed.


#585

I have to say I’ve been on invega sustenna for 13 months and I’m starting to return to my normal sexuality.

I no longer have racing thoughts or voices either.

emotionally I don’t have the highs and lows and I’m kinda concerned about this., although just like my sexual health my emotional health has been improving as the months drag on so maybe that will recover too.


#586

I am on invega now for 7 months and I can not stop it because my doctor said you can’t stop immediately. He suggested to will lower the injection gradually to 75 mg then stop it in within 2 months.

I have Sexual dysfunction as it’s hard to get normal erection. No Semen only dry Orgasm and rarely watery Orgasm.

My prolactin level comes back to normal after taking abilify 10mg for one month.

I need to check my testosterone level soon.


#587

Hey dude I just wanted to check in on how ur holding up.

A day ago I was laying in bed and all of the sudden I felt like I just felt a little bit more alive- like I was able to pull my words a little better and think more creatively. I think i must have hit another half life of the dose of Invega that’s still in my body. So if it gets better from here life may not be so bad.

Mind u, I only feel maybe 15% better and that’s pushing it, but when ur on Invega, as u know, any little bit is noticeable. I’m probably only 40% where I used to be, maybe less, but it still really sucks. How are u doin? U hangin in there?

I know for me i felt better like 40 days after the last shot, then the med rereleased in my body and for almost 3-4 months it was practically the same with no end in sight. I go to the doctor tomorrow and I think I’m going to ask for Wellbutrin bc it helps with the dopamine receptors and I really feel I need that.


#588

I just want this to be past already. It has consumed my life. I’m miserable.


#589

The worst part is what it does to ur brain. There’s no relief from getting out of the blank, uncomfortable headspace it puts you in. Watching tv doesn’t even help, it’s every second of every minute. Nonstop. I hope ur doing as well as can be even tho I know it’s hell. I find the only thing that helps is exercise and taking a ton of suppliments (l-theanine, gaba, l-tyrosine, l-arginine, the list goes on…)


#590

Bro that’s really good to hear. I haven’t felt any differences over the last couple of days. I just want to continue to hang in there bud. Hopefully I’ll feel something soon. I’m totally jealous that you were able to feel something good but I’m happy at least one of us is feeling better!


#591

Does anyone here have real life like vivid dreams? I have a bunch of dreams all vivid and real.


#592

Yup. Weird dreams about things in the past and also really intense. I haven’t found anything to stop them tho


#593

That’s crazy man wish I had something to stop these dreams as well